# SDR SSHA100897

- Difficulty date: May 12, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N5206J
- Make and model: Aerosp AS355*
- Aircraft serial: 3100
- Aircraft time: 7,182 hours, 7,631 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: A5026780
- Part serial: 21016767
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED LOSS OF HYDRAULICS SHORTLY AFTER TAKEOFF.  INSPECTION FOUND THAT HYDRAULIC PUMP HAD FAILED INTERNALLY. PUMP WAS REMOVED AND REPLACED. AIRCRAFT WAS RETURNED TO SERVICE.
